# SDR SWAA2020062494462

- Difficulty date: June 21, 2020
- Submitted: June 24, 2020
- Operation: Air carrier
- Aircraft: N8569Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36954
- Aircraft time: 7,482 hours, 3,299 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: No Test
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD LEFT OTBOARD FLASHLIGHT DOES NOT CORRECTLY TEST. OK TO CONTINUE PER MEL 25-12-01 SP # 1B TR #95165.   REMOVED AND REPLACED FLASHLIGHT AND BATTERY IAW AMM 25-64-00 CLEARING NR 77425.
